# SDR 20000713SH004

- Difficulty date: July 26, 1999
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N1SL
- Make and model: Gulstm GIV
- Aircraft serial: 1167
- Engine: Rroyce TAYMK6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM KUGN AT 10,000 MSL, THE CREW NOTICED SUDDEN, HIGH VIBRATIONS FROM THE RIGHT ENGINE.  REDUCING POWER PUT VIBRATIONS AT AN ACCEPTABLE LEVEL.  ALL TROUBLESHOOTING PER THE TAY MM PROVED NEGATIVE AS TO A DEFINITIVE CAUSE OF THE VIBRATIONS.  THE ENGINE WAS REJECTED BASED ON THE VIBRATION LEVELS AND SENT TO A REPAIR FACILITY FOR EVALUATION.  (X)
